RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1963, Volume 150, Number 2, Pages 256–258 (Mi dan27938)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

On integral inequalities for equations of Volterra type with retarded argument

A. I. Logunov


Full text: PDF file (354 kB)

Bibliographic databases:
Presented: Л. С. Понтрягин
Received: 14.12.1962

Citation: A. I. Logunov, “On integral inequalities for equations of Volterra type with retarded argument”, Dokl. Akad. Nauk SSSR, 150:2 (1963), 256–258

Citation in format AMSBIB
\Bibitem{Log63}
\by A.~I.~Logunov
\paper On integral inequalities for equations of Volterra type with retarded argument
\jour Dokl. Akad. Nauk SSSR
\yr 1963
\vol 150
\issue 2
\pages 256--258
\mathnet{http://mi.mathnet.ru/dan27938}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0147867}
\zmath{https://zbmath.org/?q=an:0134.10201}


Linking options:
  • http://mi.mathnet.ru/eng/dan27938
  • http://mi.mathnet.ru/eng/dan/v150/i2/p256

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. D. Myshkis, L. È. Èl'sgol'ts, “Some results and problems in the theory of differential equations”, Russian Math. Surveys, 22:2 (1967), 19–57  mathnet  crossref  mathscinet  zmath
    2. V. G. Abdrakhmanov, Yu. N. Smolin, “On the stability of a periodic differential equation with delays”, Russian Math. (Iz. VUZ), 48:2 (2004), 1–7  mathnet  mathscinet  zmath
  • Number of views:
    This page:32
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019